Vol. 5 (1999), no. 2

On similarity of Volterra operators in Sobolev spaces

G. S. Dudʹeva

Methods Funct. Anal. Topology 5 (1999), no. 2, 1-11

Direct approximation problems for semi-groups in Hilbert space

Ya. I. Grushka

Methods Funct. Anal. Topology 5 (1999), no. 2, 12-21

Complete reducibility of representations of the algebra $U'_{q}(so_{3})$

N. Z. Iorgov

Methods Funct. Anal. Topology 5 (1999), no. 2, 22-28

Anti-Wick symbols on infinite tensor product spaces

Alexandr Kosyak, Richard Zekri

Methods Funct. Anal. Topology 5 (1999), no. 2, 29-39

On inverse problem in the Lax-Phillips scattering theory for a class of second-order operator-differential equations

S. Kuzhel

Methods Funct. Anal. Topology 5 (1999), no. 2, 40-43

Direct and inverse scattering problems for multidimensional system of first-order partial differential equations

L. P. Nizhnik, V. G. Tarasov

Methods Funct. Anal. Topology 5 (1999), no. 2, 44-82

Representations of Wick CCR algebra

D. P. Proskurin

Methods Funct. Anal. Topology 5 (1999), no. 2, 83-85

Euclidean Gibbs states for quantum continuous systems via cluster expansion. II. Bose and Fermi statistics

Alexei L. Rebenko

Methods Funct. Anal. Topology 5 (1999), no. 2, 86-100


All Issues